# SDR ABXA040109

- Difficulty date: March 18, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 56,300 hours, 25,709 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Part serial: 0063W
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPPER CARGO FIRE SMOKE SOUNDED IN FLIGHT.  ISOLATED TO NR 3 DETECTOR.  TESTED NORMAL AFTER LANDING.  REPLACED NR 3 SMOKE DETECTOR IAW DC-8 MM 26-10-05-2-0001.  OPS CHECKED GOOD.
